# SDR DHL2003754005

- Difficulty date: May 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Will Not Test
- Location: Overheat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT WILL NOT TEST.   DEFERRED PER MEL 26-20-2 CAT. "C". SPECIAL PROCEDURE COMPLIED WITH. DMI 12836 PLACARD INSTALLED. MAINTENANCE CONTROL NOTIFIED.   REF. DMI 12836, LOWER AFT BODY OVERHEAT WILL NOT TEST.    REPLACED LOWER AFT BODY CORRY LIGHT ASSEMBLY IAW B-M/M 33-10-51. OPS CHECKED GOOD. THIS CLEARS DMI 12836. PLACARD REMOVED.
